MathSciNet Relay Station
MathSciNet bibliographic data
MR1262751 42C15 (81R30)
Kaiser, Gerald Deformations of Gabor frames. J. Math. Phys. 35 (1994), no. 3, 1372–1376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement